MAUDE Adverse Event Report: SG ENDOSCOPY PTE LTD PKG F88 FLEXIBLE URETEROSCOPE STANDARD; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

SG ENDOSCOPY PTE LTD PKG F88 FLEXIBLE URETEROSCOPE STANDARD; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Catalog Number 0502388100
Medical Device Problem Codes Break (1069); No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the image was lost during the procedure which contributed to the procedure not being able to be completed and having to be rescheduled.
 
Additional Manufacturer Narrative
The device was not received for evaluation at stryker endoscopy.The device was received at sg-endoscopy for evaluation.Based on the sg report, the reported failure: "broke during case" was confirmed.According to sg: failure analysis: a visual analysis on the camera housing and distal tip was performed, the complaint description "tore off the camera itself" was not confirmed as there was no damage observed on the tip nor on the camera lens under 1 ox magnification.The location of the breach was measured to be about 3 mm in diameter and about 570 mm away from the distal tip.The length of the laser fiber was also measured to be sl slightly more than 570 mm.When placed side by side, the proximal end of the laser fiber was found to terminate at the same location as the breach at the insertion tube.Further visual inspection under a 1 ox magnification of the break location revealed signs of material melting and burn marks.This is evident of laser damage.The device was connected to a camera control unit to check for image and light functionality.Device was able to be powered on without issue, image transmission to display monitor also worked as normal.The illumination of the subject device was then measured via a tes-133 luminous flux meter (met-0085) to be 0.017 im, this is largely dimin when comparing to the values obtained from the device history record (ohr) of the device (measured at 9.274 im).In addition, light was emitted from the hole at the insertion tube, indicating that the reduction in illumination is due to the damage of the light guide.Additional information was subsequently obtained from the importer, stating that the device was used in a complicated pcnl procedure to observe the bladder using multiple competitor scopes.Al l scopes used were damaged before the subject device was used, and due to challenging angle and excessive force, the access sheath snapped, and this in turn damaged the device.A review of the pra-001 and fmea-002 (application-procedure) was performed, excessive force on the scope had previously been accessed and the effect was listed as damage to device, and possibly leading to liqu id ingress which may reduce the effectiveness of reprocessing, ultimately leading to patient infection (severity level 3).Risk control measures have already been taken in the form of warnings in the ifu which states that "do not apply excessive force on any part of the insertion portion".Conclusion: from the investigation above, the complaint description on the "tore off camera itself' is unconfirmed.A break was observed on the insertion portion, and the most probable root cause of the malfunction is suspected to be due to use error where the user had exerted excessive force on the device.A break in the upper half of the insertion tube is not expected to happen during normal use.A possible progression of the event is that while the surgeon was operating a laser fiber, the outer access sheath was broken due to excessive force, this in turn kinked the ureteroscope and the laser fiber within, causing laser damage leading to the melting of the material and the damage as observed.Planned corrective and/or preventive actions for the damage are as follows: inform distributor of suspected root cause and to remind user to use the device as stated in the ifu.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG F88 FLEXIBLE URETEROSCOPE STANDARD
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
SG ENDOSCOPY PTE LTD
77 loyang way
singapore CA 50876 6
SN  508766
Manufacturer (Section G)
SG ENDOSCOPY PTE LTD
77 loyang way
singapore 50876 6
SN   508766
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23174865
Report Number0002936485-2025-00806
Device Sequence Number15674071
Product Code FGB
UDI-Device Identifier08881300750084
UDI-Public08881300750084
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
Report Date (Section F) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0502388100
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/02/2025
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer09/18/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date09/29/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA09/29/2025